# SDR CA090715001

- Difficulty date: July 12, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,708 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Part number: 19002716S
- Condition: Burned
- Location: Ignition Exciter
- Component: Exciter
- Component part number: 103920002
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) UPON ENGINE START ON GROUND CB`S POPED UPON 10 PERCENT ENGINE SPEED WHEN AUTO IGNITION CUT IN.  THE WIRING AT THE STARTER WAS INSPECTED SERVICABLE.  WIRING IN THE LT WING UNDER THE FAIRING HAD MULTIPLE BURNED WIRING.  COMPANY IS NOW WORKING WITH M7 FOR OTHER POSSIBLE INCIDENTS. WIRING WAS REPAIRED AND ACFT RETURNED TO SERVICE.
